# SDR JJBA20230717014

- Difficulty date: July 12, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 41,436 hours, 28,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7 AISLE EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED ROW 7 AISLE EMERGENCY LIGHT BULB. OPS CHECK SAT.
